# SDR 97ZZZX2898

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N656D
- Make and model: Beech C35BEECH
- Aircraft serial: D2924
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stab Cuff
- Part number: 3541050415
- Condition: Misinstalled
- Location: Lt Horiz Stab
- Part time: 71 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION AND AD 94-20-04 PARA (B) COMPLIANCE FOUND BEECH KIT 35-4016-3 (STAB REINFORCEMENT) LEADING EDGE CUFF ATTACH RIVETS FAULTY.  FOUND LT CUFF ON THE RT SIDE AND RT CUFF ON LT SIDE.  REVERSAL CAUSED A MISFIT OF CONTOUR AND INADQUATE RIVETING.
